# SDR AALA20130915018

- Difficulty date: September 15, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY TIE DOWN FITTINGS NR 1 INBD & OTBD MOUNTS.  INSTALLED INBD & OTBD G-1 GALLEY MOUNT FITTINGS IAW AARD 51-00-05-1.
